Facebook Pixel
EmpowHER Guest

Implantation bleeding or period?

By Anonymous December 21, 2016 - 9:09am
Rate This

I had unprotected sex for the first time dec 8th, it was very brief because it hurt and then we stopped because my hymen broke and was bleeding all over the place, I took plan b the 9th at night. Didn't have any side effects and my expected period was for Dec 20th because my last period started on the 20th of nov and lasts a couple days with heavy flow the first 2 days, and it came on the dec 19th, very heavy flow with some thick clots and had very bad cramps. It is now the 21st and not bleeding at all. Help?

Add a Comment2 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to us with your question.

This was not implantation bleeding.

This bleeding was caused by taking Plan B. It was proof that the pill worked to prevent pregnancy.

Your period for December may start later than expected. Plan B causes changes in the menstrual cycle. The next period could start earlier or later than normal. Flow can be lighter or heavier than normal.

Anonymous, if you do not get a period this month, please speak with your gynecologist. If the cramps worsen or last beyond one week, speak with your doctor as well.


December 21, 2016 - 9:22am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

I technically already started my period on December, which was 2 days ago.

December 21, 2016 - 10:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!